Advanced

Complex variable boundary integral equations for perforated infinite planes

Helsing, Johan LU and Jonsson, Anders (2001) In Engineering Analysis with Boundary Elements 25(3). p.191-202
Abstract
A fast and stable numerical algorithm is presented for the elastostatic problem of a linearly elastic plane with holes, loaded at infinity. The holes are free of stress. The algorithm is based on an integral equation which is intended as an alternative to the classic Sherman–Lauricella equation. The new scheme is argued to be both simpler and more reliable than schemes based on the Sherman–Lauricella equation. Improvements include simpler geometrical description, simpler relationships between mathematical and physical quantities, simpler extension to problems involving also inclusions and cracks, and more stable numerical convergence.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Linear elasticity, Holes, Integral equation of Fredholm type, Fast multipole method, Sherman–Lauricella equation, Effective elastic moduli, Stress concentration factor, Numerical methods, Stable algorithms
in
Engineering Analysis with Boundary Elements
volume
25
issue
3
pages
191 - 202
publisher
Elsevier
external identifiers
  • scopus:0035275415
ISSN
1873-197X
DOI
10.1016/S0955-7997(01)00006-6
language
English
LU publication?
no
id
bfba1960-7494-4524-8bd4-7ee32f811885 (old id 4254258)
alternative location
http://www.maths.lth.se/na/staff/helsing/BEM01.pdf
date added to LUP
2014-02-03 13:53:20
date last changed
2018-01-07 06:15:13
@article{bfba1960-7494-4524-8bd4-7ee32f811885,
  abstract     = {A fast and stable numerical algorithm is presented for the elastostatic problem of a linearly elastic plane with holes, loaded at infinity. The holes are free of stress. The algorithm is based on an integral equation which is intended as an alternative to the classic Sherman–Lauricella equation. The new scheme is argued to be both simpler and more reliable than schemes based on the Sherman–Lauricella equation. Improvements include simpler geometrical description, simpler relationships between mathematical and physical quantities, simpler extension to problems involving also inclusions and cracks, and more stable numerical convergence.},
  author       = {Helsing, Johan and Jonsson, Anders},
  issn         = {1873-197X},
  keyword      = {Linear elasticity,Holes,Integral equation of Fredholm type,Fast multipole method,Sherman–Lauricella equation,Effective elastic moduli,Stress concentration factor,Numerical methods,Stable algorithms},
  language     = {eng},
  number       = {3},
  pages        = {191--202},
  publisher    = {Elsevier},
  series       = {Engineering Analysis with Boundary Elements},
  title        = {Complex variable boundary integral equations for perforated infinite planes},
  url          = {http://dx.doi.org/10.1016/S0955-7997(01)00006-6},
  volume       = {25},
  year         = {2001},
}